| Model Number |
415101020R |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not returned at time of this report.If additional information becomes available, it will be provided on a supplemental report.
Event or Problem Description
It was reported that the internal compression screw could not be turned and removed.The surgeon removed the implant and inserted a new implant which extended the surgery time as well as tourniquet time and extra holes in the bone.No additional patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.The operative technique was reviewed: "back off the internal compression screw using the 4.0mm hex driver", "while optional, the end cap prevents the intrusion of bone and soft-tissues into the nail, thereby making removal easier." if the device is returned or if any additional information is provided, the investigation will be reassessed.